English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  The Complexity of Coverage

Chatterjee, K., de Alfaro, L., & Majumdar, R. (2013). The Complexity of Coverage. International Journal of Foundations of Computer Science, 24(2), 165-185. doi:10.1142/S0129054113400066.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-192C-5 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-192D-3
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Chatterjee, Krishnendu1, Author
de Alfaro, Luca1, Author
Majumdar, Rupak2, Author              
Affiliations:
1External Organizations, ou_persistent22              
2Group R. Majumdar, Max Planck Institute for Software Systems, Max Planck Society, ou_2105292              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2013
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Internal
 Identifiers: eDoc: 689057
DOI: 10.1142/S0129054113400066
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Foundations of Computer Science
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Singapore : World Scientific
Pages: - Volume / Issue: 24 (2) Sequence Number: - Start / End Page: 165 - 185 Identifier: ISSN: 0129-0541
CoNE: /journals/resource/958480168423